View Full Version : Meds making me feels worse.. Help
My doc has precribed be aropax for my axiety, i took my first one this morn (10mg) I i felt worse my axiety got worse, i feel sick, scared & everything else.
I'm scared, they are meant to make me feel better, my baby needs me & I cant take take of her. I cant stand this. I feel like I am loosing it. Please help. :gloomy:
It can take a few days or even a week for the drugs to settle and even out your emotions.
However, if you are not feeling any significant difference in a week, a visit to your GP might be in order.
Some AD's work better for some people and not others. It can take a bit of trial and error to find the one that suits you the best.
Trust me, you are not loosing it. Just take one step at a time and remember to breathe slowly :hugs:
I just cant wait for the day this goes away & I can get on with my life.
This anxiety is so very unpeasant, esp if you have never had it before.
my doc has put it down to hormones & stress & anger of my prev relationship if which my DD was a product of, hence being a single mum
I hope it passes soon & these meds set in soon.
Hang in there Louise
I feel a bit shaky too - not too bad though. Got diarrhea though!!
It will take a week at least for your anxiety symptoms to reduce. Unfortunately they might get worse before they get better.
You can try just taking a quarter of a tablet to start off with. Some people do that. Try that for a few days. I wouldn't take a full tablet for at least a week.
Hi family wish
OMG i felt terrible with 1.5 hours of taking it, massive attacks, worse then they were b4 taking the pill.
No runs tho, but of sickness. I have valium too, doc says its OK to have half of one to band-aid the syptoms to the meds kicking in, makes sense to me!!! I am holding off tho, dnt feel the need for one yet.
Just not looking forward to tmoz morning when it all starts again, hope it gets better for us noth :thumbsup:
My Dr also put me on Aropax for my Panic attacks and Anxiety but it made me so much worse. I ended up beating it by seeing a councellor and practicing relaxing methods eg Breathing through your anxiety!!!!
NOOOO, dnt tell me that!!! I unfortunately have zero control over these attacks & feelings. There is nothing coming from the root, its purelty a chemical imbalance due to preg, birth & maybe a little stress. Nothing will cure it, no matter what I do, i dnt have any real life stresses or worries,me & my baby were great until one day I woke up & felt diff, very odd
Have you told your Doctor how the drugs are making you feel? You might be able to take them in another way ie half in the morning and the other half in the evening.
I agree that you will need a settling in period for the meds but don't let it go on for too long because there are always other medication options.
Yes I called the doc right away, she said it was normal & this can happen, but it will get better, only ony half a day & the moment, but she said sometimes they need to make you feel worse b4 feelin better in order for them to work!!!!:banghead:
she said sometimes they need to make you feel worse b4 feelin better in order for them to work!!!!
This is my experience of AD's too. Hang in there. You are on your way to recovery :)
Thanks I hope so :fingerscrossed: :fingerscrossed: :fingerscrossed: :fingerscrossed:
Hi, I was on 3x 10mg aropax a day for a long time...and I know how you feel. It does go away, it will take a cple of weeks though. I stopped taking it when I was preg with #4...now I have only just started taking Lexapro 10mg (similar to aropax)..just half a day since Saturday..I felt pretty sick afterwards and I had to go lay down..but I'm on day 4 and I'm handling them much better. Tomorrow, I go up to 1 tablet a day. Hang in there...it does get better :hugs:
mum of 4
what are you taking it for depression or anxiety?
mum of 4
what are you taking it for depression or anxiety?
Anxiety and anger :gloomy: ...also when I was on aropax I had OCD aswell. I've managed to overcome that one :thumbsup:
Is ur anxiety post natal or do you suffer from it before having kiddies? I have never experieced if b4 only since have DD 12 wks ago
I have just started on my AD for anxiety/depression I have been on them for 2 weeks and the first 3 days of taking it was terrible my anxiety was worse almost constant but I hung in there and now it is much better I havent had one for 5 days.
So keep at them I know how you are feeling
It gets so much better
If you have any doubts just ring your doctor but Im sure you will be fine
(I have 2 children DD 3and DS 1 and since I have had them thats when I got anxiety):hugs:
no...never had it before kids either..had it after #1, but not too bad, then after # 2 I got REALLY bad. Had control of it after # 3 only because back then it was OK to take while preg, so I never stopped, just lowered my dosage down to 1 per day. When preg with # 4...it was knew knowledge that it shouldn't be taken during pregnancy so I stopped it...but after #4 it's back..with PND also:gloomy: I am ok with the depression side..it's hormonal and I can get myself out of it (starting the pill, so that will help with that problem)...but the anxioty and anger I have no control over :gloomy:
kbeck84 - Sorry to hear u suffer aswell, u hope it gets better for me too. I will hang in there, but not looking forward to my 2nd pill 2moro
mum of 4
Seems u have had it for a while now, my doc said it will pass, i really hope she is right, then i hear of others having it for long long time & constantly of meds for it, god thats scary, i dnt want to be like that
OK day 2, took another half this morning.
Had a really really bad night, waking, tossing & turning then awake to really really bad nausea.
I hope this is all normal, hope I feel better today, i no I have to persever in order to feel better!!! I wanted to kick this naturally but it was taking over me, now I have to suffer b4 feeling better!!!
Did you take some Valium to help you sleep? My GP didn't give me anyway but I think I will need some. It is very difficult trying to sleep.
Today is day 3 for me and so far I feel good...:fingerscrossed: ...got mother's group this arvo so that will be a test :eek:
No diarrohea so far :laughing:
Yes I took a valium to help me sleep, but was still waking occasionally. I think I was getting anxiety about taking another tab this morn cuz I know they make my attacks worse & out of control, I am trying really really hard. Wish i just had the runs.
give it atleast 2-3 weeks on the medication to see if it begins to work.
did you GP tell you how soon to expect results?
different medications have different rates at which they begin to work into your system.
im on Lexapro, which begins to work in 1-2 weeks of taking the medication.
other medications like Zoloft can take up to 6 weeks to start working.
ask your GP..
Powered by vBulletin® Version 4.1.9 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.